# SDR CA121003014

- Difficulty date: October 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sight Glass
- Condition: Unsecure
- Location: Oil Level
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICING OF THE LT ENGINE OIL, THE OIL LEVEL INDICATOR FLOAT FELL INTO THE FILLER NECK.  THE SIGHT GLASS ASSY WAS REMOVED AND THE RETAINING TABS WERE FOUND TO BE NOT FULLY SECURED.  TABS WERE BACK INTO PLACE AND SIGHT GLASS REISTALLED IAW AMM.
